Panadol Advance 500mg 16’s

28.30

They provide quick pain relief due to their faster absorption time compared to standard Paracetamol. Provides quick relief for headaches, migraine, backache, toothache and period pain.

  • Not suitable for children under 6 years of age
  • 500mg Paracetamol
  • Fast absorption
  • Easy on the stomach

In stock

Category:

Description

Panadol Advance 500mg 16’s

Ingredients: sodium methyl (E219), sodium ethyl (E215), and sodium propyl (E217) parahydroxybenzoates.
How to take Panadol Advance 500mg Tablets:
  • Adults: Take two tablets every 4-6 hours.
  • Do not take more than 8 tablets in 24 hours, unless prescribed otherwise by your doctor.
Children (6 -12 years): Give 1/2 to 1 tablet every 4 hours as required. Do not give more frequently than every 4 hours. Not more than 4 tablets should be given in 24 hours. Do not give to children for longer than 3 days without consulting a doctor. Do not give to children under 6 years of age. DO NOT EXCEED THE STATED DOSE. Immediate medical advice should be sought in the event of an overdose, even if you feel well.
Warnings for Panadol Advance 500mg Tablets:
  • Please see your doctor before you take Panadol Advance Tablets if you are pregnant. You can take this product whilst breast feeding.
  • Do not take with any other product containing paracetamol.
  • Do not take more frequently than every 4 hours.
  • Do not take more than 8 tablets in 24 hours.
  • Do not give to children under 12 years of age.
  • Do not exceed the stated dose.
  • If symptoms persist consult your doctor.
  • Immediate medical advice should be sought in the event of an overdose, even if you feel well, because of the risk of delayed, serious liver damage.

Reviews

There are no reviews yet.

Be the first to review “Panadol Advance 500mg 16’s”

Your email address will not be published.